# SDR Y2GR2014102900639

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: General aviation
- Filed by: Penn Yan Aero, repair station Y2GR396Y
- Aircraft: N735MC
- Make and model: Cessna 182Q
- Aircraft serial: 18265523
- Aircraft time: 3,400 hours
- Engine: Cont O470U
- Engine time: 3,400 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA47006LA20P
- Part serial: 476LM081266
- Condition: Cracked
- Location: Engine
- Part time: 1,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS REMOVED DUE TO LOW COMPRESSION, FOUND 3 CYLINDERS WITH HEAD TO BARREL LEAKAGE.
